# SDR QMLA2019062419055

- Difficulty date: June 24, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N659AM
- Make and model: Agusta A109E
- Aircraft serial: 11506
- Aircraft time: 5,995 hours, 17,504 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM SKIN CRACK AT STA 7000, WL 1065, 1.50 INCHES LONG, DISCOVERED DURING DAILY INSPECTION BY MECHANIC. ENGINES S/N33025 5579+35TT 17504.00FC S/N33028 5492:08TT 17205.00FC.
